# SDR NWAA085013232

- Difficulty date: October 8, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 50,466 hours, 22,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING TEST FAILS, FAULTING EPSU EMER R.  REPLACED EPSU 12WL, CHECKS OK.
